# SDR DALA2018070304339

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 47,862 hours, 32,762 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED ACCESS PANEL ON LT ELEVATOR INBD.  MANUFACTURED NEW ACCESS PANEL PER DRAWING 5910412. TREATED AND PAINTED PER SRM 51-22-01-0G. OKAY FOR SVC.
